Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dimension reduction for hyperbolic space

Authors: Itai Benjamini and Yury Makarychev
Journal: Proc. Amer. Math. Soc. 137 (2009), 695-698
MSC (2000): Primary 51M09, 68W40
Published electronically: September 12, 2008
MathSciNet review: 2448592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A dimension reduction for hyperbolic space is established. When points are far apart, an embedding with bounded distortion into $ H^2$ is achieved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51M09, 68W40

Retrieve articles in all journals with MSC (2000): 51M09, 68W40

Additional Information

Itai Benjamini
Affiliation: Microsoft Research – and – Department of Mathematics, The Weizmann Institute, Rehovot 76100, Israel

Yury Makarychev
Affiliation: Microsoft Research New England, One Memorial Drive, Cambridge, Massachusetts 02142

PII: S 0002-9939(08)09714-1
Received by editor(s): January 15, 2008
Published electronically: September 12, 2008
Communicated by: Mario Bonk
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia